# SDR UIEA2025033100419

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 91,547 hours, 16,879 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUSE FLIGHT, A FIRE MAIN DECK AFT EICAS MESSAGE ILLUMINATED. CREW RETURNED N438GT TO ANC. ( EFFECTED SMOKE DETECTORS 11 AND 12 FOR ZONE 12 LOOP A AND ZONE 11 LOOP A WERE REMOVED, CLEANED AND REINSTALLED. OPERATION TEST AND SYSTEM TEST WERE PERFORMED. CHECKS GOOD AND MESSAGE CLEARED IAW AMM 26-14-01. )
